Cross Reference Down

Jolissaint, P (2017). L’étonnante loi de Benford. VSMP Bulletin No. 135, pp. 13-17. FRE

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Delahaye, J-P (1999). L'étonnante loi de Benford. Pour la Science No. 351, pp. 90-95. FRE View Complete Reference Online information Works that this work references Works that reference this work
Deligny, H and Jolissaint, P (2013). Relations de récurrence linéaires, primitivité et loi de Benford [Linear recurrence relations, primitivity, and Benford's Law]. Elemente der Mathematik, 68(1), pp. 9-21. DOI:10.4171/EM/213. FRE View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), pp. 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1999). Le premier chiffre significatif fait sa loi. La Recherche Hors Serie 316, pp. 72-74. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2005). Loi de Benford, relations de récurrence et suites équidistribuées. Elem. Math. 60, pp. 10-18. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), pp. 21-36. FRE View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Weyl, H (1916). Über die Gleichverteilung von Zahlen mod Eins. Mathematische Annalen 77, 313-352. ISSN/ISBN:0025-5831. DOI:10.1007/BF01475864. GER View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work